The Stacks Project


Bibliography item: GibKM

authorGibney, Angela and Keel, Sean and Morrison, Ian
titleTowards the ample cone of moduli spaces of stable curves
year2002
typearticle
journalJ. Amer. Math. Soc.
volume15
eprintmath/0006208
pages273–294

BibTeX code

You can use the following code to cite this item yourself.

@article{GibKM,
  author = {Gibney, Angela and Keel, Sean and Morrison, Ian},
  title = {Towards the ample cone of moduli spaces of stable curves},
  year = {2002},
  journal = {J. Amer. Math. Soc.},
  volume = {15},
  eprint = {math/0006208},
  pages = {273--294},
}